logo AFST
Permanental Point Processes on Real Tori, Theta Functions and Monge–Ampère Equations
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 28 (2019) no. 1, pp. 11-65.

On introduit un cadre thermodynamique pour des équations Monge–Ampères sur des tores réelles, qui est inspiré par des constructions en géometrie complexe. On démontre la convergence en loi pour les processus aléatoires correspondants, expliquant les liens avec des équations de Monge–Ampères complexes sur des variétés abéliennes et le transport optimal.

Inspired by constructions in complex geometry we introduce a thermodynamic framework for Monge–Ampère equations on real tori. We show convergence in law of the associated point processes and explain connections to complex Monge–Ampère equations on abelian varieties and optimal transport.

Reçu le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/afst.1592
@article{AFST_2019_6_28_1_11_0,
     author = {Jakob Hultgren},
     title = {Permanental {Point} {Processes} on {Real} {Tori,} {Theta} {Functions} and {Monge{\textendash}Amp\`ere} {Equations}},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {11--65},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 28},
     number = {1},
     year = {2019},
     doi = {10.5802/afst.1592},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1592/}
}
TY  - JOUR
AU  - Jakob Hultgren
TI  - Permanental Point Processes on Real Tori, Theta Functions and Monge–Ampère Equations
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2019
DA  - 2019///
SP  - 11
EP  - 65
VL  - Ser. 6, 28
IS  - 1
PB  - Université Paul Sabatier, Toulouse
UR  - https://afst.centre-mersenne.org/articles/10.5802/afst.1592/
UR  - https://doi.org/10.5802/afst.1592
DO  - 10.5802/afst.1592
LA  - en
ID  - AFST_2019_6_28_1_11_0
ER  - 
Jakob Hultgren. Permanental Point Processes on Real Tori, Theta Functions and Monge–Ampère Equations. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 28 (2019) no. 1, pp. 11-65. doi : 10.5802/afst.1592. https://afst.centre-mersenne.org/articles/10.5802/afst.1592/

[1] R. J. Berman Analytic torsion, vortices and positive Ricci curvature (2010) (https://arxiv.org/abs/1006.2988v1)

[2] R. J. Berman Kähler-Einstein metrics emerging from free fermions and statistical mechanics, J. High Energy Phys., Volume 10 (2011) no. 106, 31 pages

[3] R. J. Berman Statistical Mechanics of Permanents, Real Monge–Ampère Equations and Optimal Transport (2013) (https://arxiv.org/abs/1302.4045v1)

[4] R. J. Berman Kähler-Einstein metrics, canonical random point processes and birational geometry, Algebraic geometry: Salt Lake City 2015 (Proceedings of Symposia in Pure Mathematics) Volume 97, American Mathematical Society, 2018, pp. 29-73

[5] R. J. Berman; B. Berndtsson Real Monge-Ampère equations and Kähler-Ricci solitons on toric log Fano varieties, Ann. Fac. Sci. Toulouse Math. (6), Volume 22 (2013) no. 4, pp. 649-711 | Article

[6] Y. Brenier Décomposition polaire et réarrangement monotone des champs de vecteurs, C. R. Acad. Sci. Paris Sér. I Math., Volume 305 (1987) no. 19, pp. 805-808

[7] L. A. Caffarelli Interior W 2,p estimates for solutions of the Monge-Ampère equation, Ann. Math., Volume 131 (1990) no. 1, pp. 135-150

[8] L. A. Caffarelli A localization property of viscosity solutions to the Monge-Ampère equation and their strict convexity, Ann. Math., Volume 131 (1990) no. 1, pp. 129-134

[9] L. A. Caffarelli Some regularity properties of solutions of Monge Ampère equation, Commun. Pure Appl. Math., Volume 44 (1991) no. 8-9, pp. 965-969

[10] L. A. Caffarelli; J. A. Viaclovsky On the regularity of solutions to Monge-Ampère equations on Hessian manifolds, Commun. Partial Differ. Equations, Volume 26 (2001) no. 11-12, pp. 2339-2351

[11] S. Y. Cheng; S. T. Yau The real Monge-Ampère equation and affine flat structures, Proceedings of the 1980 Beijing Symposium on Differential Geometry and Differential Equations, Vol. 1, 2, 3 (Beijing, 1980) (1982), pp. 339-370

[12] D. Cordero-Erausquin Sur le transport de mesures périodiques, C. R. Acad. Sci. Paris Sér. I Math., Volume 329 (1999) no. 3, pp. 199-202

[13] D. Cordero-Erausquin; R. J. McCann; M. Schmuckenschläger Prékopa-Leindler type inequalities on Riemannian manifolds, Jacobi fields, and optimal transport, Ann. Fac. Sci. Toulouse Math. (6), Volume 15 (2006) no. 4, pp. 613-635

[14] P. A. Deift Orthogonal polynomials and random matrices: a Riemann-Hilbert approach, Courant Lecture Notes in Mathematics, Volume 3, New York University, Courant Institute of Mathematical Sciences, New York; American Mathematical Society, Providence, RI, 1999

[15] A. Dembo; O. Zeitouni Large deviations techniques and applications, Applications of Mathematics (New York), Volume 38, Springer, 1998

[16] S. Dubuc Critères de convexité et inégalités intégrales, Ann. Inst. Fourier, Volume 27 (1977) no. 1, pp. 135-165

[17] R. S. Ellis; K. Haven; B. Turkington Large deviation principles and complete equivalence and nonequivalence results for pure and mixed ensembles, J. Statist. Phys., Volume 101 (2000) no. 5-6, pp. 999-1064

[18] K. Fujita On Berman-Gibbs stability and K-stability of -Fano varieties, Compos. Math., Volume 152 (2016) no. 2, pp. 288-298 | Article

[19] J. B. Hough; M. Krishnapur; Y. Peres; B. Virág Determinantal processes and independence, Probab. Surv., Volume 3 (2006), pp. 206-229

[20] T. Jeffres; R. Mazzeo; Y. A. Rubinstein Kähler-Einstein metrics with edge singularities, Ann. Math., Volume 183 (2016) no. 1, pp. 95-176

[21] L. V. Kantorovitch On the translocation of masses, C. R. (Doklady) Acad. Sci. URSS (N.S.), Volume 37 (1942), pp. 199-201

[22] M. Knott; C. S. Smith On the optimal mapping of distributions, J. Optim. Theory Appl., Volume 43 (1984) no. 1, pp. 39-49

[23] C. S. Lin; C. L. Wang Elliptic functions, Green functions and the mean field equations on tori, Ann. Math., Volume 172 (2010) no. 2, pp. 911-954

[24] R. J. McCann Polar factorization of maps on Riemannian manifolds, Geom. Funct. Anal., Volume 11 (2001) no. 3, pp. 589-608

[25] J. W. Negele; H. Orland Quantum many-particle systems, Frontiers in Physics, Volume 68, Addison-Wesley Publishing Company, Advanced Book Program, Redwood City, CA, 1988

[26] A. Prékopa On logarithmic concave measures and functions, Acta Sci. Math., Volume 34 (1973), pp. 335-343

[27] A. S. Sznitman Topics in propagation of chaos, École d’Été de Probabilités de Saint-Flour XIX—1989 (Lecture Notes in Mathematics) Volume 1464, Springer, 1991, pp. 165-251

[28] H. Touchette The large deviation approach to statistical mechanics, Phys. Rep., Volume 478 (2009) no. 1-3, pp. 1-69

[29] C. Villani Topics in optimal transportation, Graduate Studies in Mathematics, Volume 58, American Mathematical Society, 2003

[30] C. Villani Optimal transport, Grundlehren der Mathematischen Wissenschaften, Volume 338, Springer, 2009 (Old and new)

Cité par Sources :